# SDR DALA2019111906770

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 60,970 hours, 23,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6633782) DURING INSPECTION FOUND EMERGENCY LIGHT INOP. ROWS 23-33 DEF. R&R POWER SUPPLY M1672 IAW AMM33-51-06-960-806.
